User menu

Non-linear Boundary-value-problems for Systems of Differential-equations

Bibliographic reference Habets, Patrick ; Schmitt, K.. Non-linear Boundary-value-problems for Systems of Differential-equations. In: Archiv der Mathematik, Vol. 40, no. 5, p. 441-446 (1983)
Permanent URL http://hdl.handle.net/2078.1/56651
  1. H. W. Knobloch andK. Schmitt, Nonlinear boundary value problems for systems of differential equations. Proc. Roy. Soc. EdinburghF8A, 139?159 (1977).
  2. K. Schmitt andR. Thompson, Boundary value problems for infinite systems of second order differential equations. J. Diff. Equations18, 277?295 (1975).